# SDR HALA201306240135

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 103,476 hours, 19,310 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 964045311
- Part serial: FK51601151
- Condition: Failed
- Location: Hf Comms
- Part time: 19,391 hours, 3,423 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH HF RADIOS NOT CHANNELIZING. R & R LT AND RT HF ANTENNA COUPLERS IAW AMM TASK 23-11-01-024-001/23-11-01-424-008, R & R LT HF TRANSCEIVER IAW AMM TASK 23-11-03-424-005, PERFORMED OPS CHECK TEST OF LT AND RT HF TRANSCEIVER, TEST NORMAL, IAW TASK, 23-11-00-715-001, OK FOR SERVICE. 964-0453-011 DMI 10071 LEASE PART, RT HF ANTENNA COUPLER W/ PN 792-6140-001, SN 6218.
